# SDR CA130517001

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 7,082 hours
- Engine: Ge CFM567B24
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 273A33131
- Condition: Dirty
- Location: Landing Gear
- Part time: 8,432 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, THE FLIGHT CREW OBSERVED A LANDING GEAR INDICATION DISAGREE REQUIRING A GO-AROUND.  DURING THE SECOND APPROACH, NORMAL LANDING GEAR POSITION INDICATION WAS REPORTED RESULTING IN A SUCCESSFUL LANDING.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS BEFORE THE ACFT WAS SUCCESSFULLY RETURNED TO SERVICE.  PSEU BITE PROCEDURE C/O IAW FIM 32-09, TASK 801. FIM 32-30, TASK 816 C/O SUCCESSFULLY WITH NO FAULTS. LANDING GEAR HANDLE LEVER CLEANED W/ISOPROPYL IAW AMM STANDARD PRACTICE 20-60-08.
